advertisement
Question
Posted by: WN | 2003/12/29

discharge

Hi Gynaedoc
I have been off the pill for 3 months now and about a week after my normal period i get painful ovaries and bleed again for about 3 days what do you think this is? thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be hormonal but might also indicate an infection or a problem with the uterus or ovaries. I would suggest that you see your gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement